|VIral Load went from undetectable to 100 in 4 months
Dec 25, 2011
I have been on Atripla for 5 years and have been undetectable. Four months ago my viral load was 25. This month it is 100. The CD4s were 604 4 months ago and are 820 now. Should I be concerned that the virus is mutating or that my meds may not be working? Is it normal for the viral load to go up a little sometime? Are there other factors that might make the viral load show? Thanks so much. Just worried because I like the Atripla.
| Response from Dr. Holodniy
I would not be concerned. The viral load blips are likely the result of assay variability. The CD4 count can bounce around for a variety of reasons, and so that is likely not a real increase unless you see the CD4% increase accordingly.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Atripla And Undetectable Viral Load
- Fatigue After Handjob Worried I Have HIV
- Itchy Balls After Mutual Masturbation Sign Of HIV AIDS
- Jock Itch After Swallowing Cum Sign Of HIV AIDS
- Rectal Bleeding After Anal Fingering Worried I Have HIV
- Vaginal Discharge After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.